# SDR SIMA20200327001

- Difficulty date: March 27, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 37,455 hours, 32,717 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL HYD 1 QTY LEAKING OBSERVED IN CRUISE-C/A-FOUND BOTH HYD SYSTEMS TO BE SERVICED TO FULL, INSPECTED ENTIRE AIRCRAFT FOR HYD LEAKS,NO LEAKS NOTED AND OPERATED HYD SYSTEMS,OPC GOOD IAW AMM 29-10-00 AND ETN EM-29-023
